Search the Community
Showing results for tags 'pregablin'.
Found 2 results
Is it possible that I have permanent brain damage from an anti-depressant. I came of Zispin 12 years ago cold turkey and am still suffering withdraw symptoms that come and go. The symptoms are so severe at this moment that I think I'm losing my mind. I am keeping two words in mind 'Courage & Dignity". I'm going through this so long now that I don't talk about it any more to the people in my life. However, its getting harder to deal with because I'm getting older (60) and my physical health is poor. Two years ago I was told I had terminal cancer I was scared but also relived to know I was getting free of this withdrawal problem. The doctor then decided to operate, she told me I had less than a twenty percent chance of surviving. Well, I got free of cancer, I had my lung removed (and my quality of life) and everybody said I was a miracle. I don't feel like a miracle, I feel like a pathetic mess. Can anyone give me a little hope please.
Im ahmed i live in UAE, i have been stuck with lyrica for more than a year and took high doses up to 900mg a day with short intervals. Now i am trying to control on 600 max a day sometimes i weaken and take 750 or 900 yet rarely. I have felt WD symptoms when i tried cold turkey and when strong reduction from 900 to 300. Its not nice..i believe it created some anxiety for me. Anyways i read most reviews and the tapering seems good and i want to stop it eventually. Thing is in uae we the doses 300 150 and 75mgs only and no liquid solution. The tapering method i read says 10%..can i get help wit this one? And i would like understand i am.not an epileptic patient yet i worry if i might have a seizure while stopping this..does tht happen. I took this medication for a long time but not consistently until the past year and few months. Id like someone to comfort me with this cause my anxiety triggers mostly about the buzzing sensations, fainting, seizure, some weakness, but not regularly. I have good days and some bad days. Thank you for reading